Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 219, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Sep 14, 2007, 7:57 PM EDT for Liberty County, Long County, Georgia. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2007, 7:57 PM EDT (23:57 UTC)
- Expired
- Sep 14, 2007, 9:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Liberty County, GA, Long County, GA
The radar
The Charleston,SC radar (KCLX), 111 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 2:54 PM EDT, 5 hours 3 minutes earlier.
Area forecast discussion, Sep 14, 2:54 PM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 254 PM EDT FRI SEP 14 2007 .SYNOPSIS... A WEAK SURFACE FRONT WILL REMAIN N OF THE AREA TONIGHT AS THE REMNANTS OF HUMBERTO ACROSS ALABAMA MOVE E. A COLD FRONT WILL THEN PUSH THROUGH THE REGION LATE SATURDAY. STRONG HIGH PRESSURE WILL THEN BUILD IN FROM THE N THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... THE AREA WILL REMAIN IN THE RELATIVE WARM SECTOR S OF A STATIONARY/WEAK WARM FRONT TO OUR N AND THE REMNANT CIRCULATION OF HUMERTO OVER AL. SHOWERS AND TSTMS HAVE BEGUN TO DEVELOP THIS AFTN ALONG THE SEA BREEZE...MAINLY ACROSS BERKELEY AND CHARLESTON COUNTIES IN SRN SC. MEANWHILE...ADDITIONAL ACTIVITY IS DEVELOPING W OF OUR AREA ACROSS CNTRL SC/GA...WHICH IS EXPECTED TO EFFECT OUR WRN ZONES. SO WILL CONTINUE WITH LIKELY POPS INTO THIS EVE FOR THOSE AREAS WITH CHC POPS ELSEWHERE...THEN DIMINISHING SLIGHTLY OVERNIGHT BUT STILL IN THE CHC RANGE DUE TO THE LIFT AHEAD OF AN APPROACHING COLD FRONT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE THE MAIN HAZARD WITH ANY SHOWERS/TSTMS THROUGH TONIGHT WITH PLENTY OF ATMOSPHERIC MOISTURE TO WORK WITH. LOWS WILL BE IN THE LOWER TO MID 70S...WARMEST ALONG THE COAST. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... RAIN CHANCES TAPER OFF FROM W TO E SAT/SAT NIGHT AS AN UPPER TROUGH SHOVES A COLD FRONT...NOW PUSHING THROUGH THE OH VLY AND MID-MS VLY...OFF THE COAST. LOOKS LIKE THERE WILL ENOUGH OF A LOW-LVL MOISTURE FEED OFF THE ATLC TO KEEP SOME CLOUDS AND SLGT RAIN CHANCES IN THE FCST THROUGH SAT NIGHT...ESPECIALLY E OF INTERSTATE 95. HIGHS SAT WILL TOP OUT IN THE UPPER 80S INLAND WITH MID 80S CLOSER TO THE COAST. LOWS SAT NIGHT WILL BE IN THE MID TO UPPER 60S...WITH LOWER 70S NEAR THE COAST. && .LONG TERM /SUNDAY THROUGH FRIDAY/... THE COOLEST WX OF THE SEASON IS STILL POISED TO MOVE INTO THE FCST AREA EARLY NEXT WEEK...IN THE WAKE OF A COLD FRONT THAT WILL MOVE S OF THE REGION ON SUN. STRONG SURFACE HIGH PRES WILL BUILD FROM THE N AND NE DURING THIS TIME...AS AN AMPLIFIED TROUGH ALOFT DEVELOPS OVER THE ERN STATES. THIS TROUGH MAY EVENTUALLY DEVELOP INTO A CUTOFF DURING THE MID AND LATE WEEK AS IT RETROGRADES W. THERE WILL BE GOOD COASTAL CONVERGENCE AND LIFT DURING THE PERIOD SUN THROUGH TUE. PWATS AND LOW LEVEL MOISTURE ARE ENOUGH TO SUPPORT AT LEAST SMALL POPS OVER THE ATLC AND NEARBY COASTAL COUNTIES...BUT SUBSIDENCE LOOKS TO PROVIDE GENERALLY RAIN FREE WX FURTHER INLAND. WITH THE AFOREMENTIONED TROUGH ALOFT DEVELOPING...A SURFACE REFLECTION IN THE FORM OF A COASTAL TROUGH WILL LIKELY AFFECT THE AREA WED THROUGH FRI...AS IT SHIFTS SLOWLY BUT STEADILY W AND INLAND. THUS WILL BEGIN TO INCREASE POPS FROM E TO W DURING THE MID AND LATE WEEK PERIOD. TEMPS WILL BE NEAR TO BELOW NORMAL THROUGHOUT THE WEEK. AND SOME LOCATIONS COULD EVEN BE LOOKING AT THEIR FIRST SUB 60 DEGREE READINGS SUN NIGHT AND/OR MON NIGHT. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... CURRENT RADAR SHOWS SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS THE AREA. THUNDERSTORMS MAY OCCUR AT BOTH TERMINALS THIS AFTERNOON AS A FRONT ENCOUNTERS THE REGION. SOUNDINGS SUGGEST PERIODS OF MVFR CONDITIONS THROUGHOUT THE PERIOD. EXPECT MVFR CONDITIONS DURING THUNDERSTORMS THIS AFTERNOON BEFORE A BREAK IN ACTIVITY...FOLLOWED BY ANOTHER ROUND OF MVFR CONDITIONS TOMORROW MORNING AT BOTH TERMINALS AS FROPA IS EXPECTED. IFR CIGS REMAIN A POSSIBILITY TONIGHT AS RAIN COMES THROUGH THE AREA. VSBYS REMAIN A CONCERN...ESPECIALLY OVER THE SAV TERMINAL WHERE CLOUD COVER MAY BREAK TEMPORARILY BEFORE FROPA IS EXPECTED. A SOUTHWEST FLOW SHOULD BECOME NORTHWESTERLY TOMORROW MORNING AS THE FRONT PASSES. CONDITIONS SHOULD IMPROVE AT BOTH TERMINALS LATE TOMORROW MORNING ONCE THIS OCCURS. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL GENERALLY PREVAIL LATE SAT THROUGH WED. && .MARINE... WEAK PRES PATTERN CURRENTLY IN PLACE WITH SFC FNTL BNDRY N OF THE WATERS AND A STRONGER COLD FRONT WELL TO THE W. WINDS WILL REMAIN AOB 15 KT WITH SEAS AOB 3 FT THROUGH SAT NIGHT BEFORE THE COLD FRONTAL PASSAGE OCCURS SAT AFTN. CONDITIONS WILL THEN SLOWLY BEGIN TO DETERIORATE LATE SAT NIGHT AS HIGH PRES BEGINS TO MOVE IN FROM THE N. CONVECTION OCCURRING OVER THE WATERS MAY CREATE MIXED WIND DIRECTIONS WITH SPEEDS NEAR 20 KT...BUT NET CONDITIONS WILL BE HELD BELOW HEADLINE CRITERIA THROUGH SAT NIGHT. SUNDAY THROUGH WEDNESDAY...COLD FRONT WILL BE S OF THE FCST AREA ON SUN...WITH STRONG HIGH PRES TO BUILD FROM THE N AND NE DURING THE EARLY AND MIDDLE PART OF THE WEEK. THERE ARE SOME INDICATIONS THAT A COASTAL TROUGH WILL EVENTUALLY DEVELOP DURING THE MID WEEK...AS IT SHIFTS SLOWLY W. AS WE HAVE BEEN EXPECTING FOR THE PAST SEVERAL DAYS...A STRONG PINCHING OF THE PRES GRADIENT WILL SET UP OVER THE COASTAL WATERS STARTING SUN AND CONTINUING THROUGH THE UPCOMING WEEK. AT THIS POINT IN TIME IT IS DIFFICULT TO PREDICT THE STRENGTH OF THE PINCHING...BUT WITH AT LEAST WEAK CAA IT IS SUFFICE TO SAY THE COASTAL WATERS WILL UNDOUBTEDLY REQUIRE AT LEAST SCA/S FOR NEXT WEEK. THERE ARE EVEN INDICATIONS THAT WE COULD BE LOOKING AT MARGINAL GALES OVER THE OUTER GA WATERS. FOR NOW WILL CAP WINDS NO HIGHER THAN 20 OR 25 KT DURING SUN THROUGH WED...BUT WILL INDICATE HIGHER GUSTS IN THE GRIDDED FCSTS. THE ENE FETCH FAVORS A SIGNIFICANT RISE IN SEAS. LOCAL GUIDANCE SUGGESTS THAT EVEN THE HIGH VALUES OF THE WNA GUIDANCE COULD BE A LITTLE UNDERDONE...SO MAY ADD A FOOT OR SO TO THE WNA VALUES. THIS POINTS TOWARD AT LEAST 6 TO 8 FT WITHIN 20 NM OF THE COAST...AND UP TO DOUBLE DIGIT VALUES FURTHER OFFSHORE. HIGH SURF...WILL KEEP WATCH ON HOW HIGH THE SEAS BUILD NEXT WEEK...BUT WITH THE EXPECTED PINCHED GRADIENT AND THE VERY FAVORABLE AND LONG ENE FETCH...CONDITIONS LOOK GOOD FOR A HIGH SURF ADVISORY AT SOME POINT NEXT WEEK. && .TIDES/COASTAL FLOODING... WE ARE LOOKING AT A PROLONGED PERIOD OF STRONG ENE WINDS NEXT WEEK...WITH THE POTENTIAL FOR A SIGNIFICANT COASTAL EVENT. WHILE THERE IS ALWAYS A CONCERN FOR COASTAL FLOODING DURING THIS TYPE OF SITUATION...THANKFULLY THE PREDICTED TIDE LEVELS ARE SOME 1 TO 2 FT BELOW ANY VALUES WHERE EVEN SHALLOW COASTAL FLOODING BEGINS. HOWEVER...WITH A PROLONGED PERIOD OF STRONG ONSHORE WINDS...OUR DEPARTURES CERTAINLY COULD START TO REACH THESE LEVELS. THUS THERE REMAINS A RISK FOR AT LEAST SHALLOW COASTAL FLOODING...POTENTIALLY WORSE IF WE EXPERIENCE DEPENDING UPON THE AMOUNT OF RAINFALL. OF EQUAL OR GREATER CONCERN IS THE RISK FOR BEACH EROSION. WE ARE MOST CERTAINLY LOOKING FOR AT LEAST AT MODERATE BEACH EROSION THROUGHOUT THE WEEK. DEPENDING UPON THE STRENGTH OF THE PINCHING AND WHERE THE TIGHTEST GRADIENT SETS UP...WE COULD BE LOOKING AT LOCALIZED SEVERE BEACH EROSION. RIP CURRENTS...DESPITE THE ABSENCE OF ANY ASTRONOMICAL INFLUENCES...BASED JUST ON THE STRENGTH OF THE ONSHORE WINDS WE ARE LOOKING FOR AN ELEVATED RISK OF RIP CURRENTS STARTING SUN. WILL ADDRESS ALL THESE CONCERNS IN THE HWO AND ALSO IN A COASTAL HAZARD MESSAGE LATER THIS AFTN. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && RJB/33
Hazardous weather outlook, Sep 14, 4:20 PM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 420 PM EDT FRI SEP 14 2007 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-150900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 420 PM EDT FRI SEP 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HEAVY RAIN...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND LOCALIZED FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...PLEASE RELAY ANY REPORTS OF RAINFALL OR FLOODING TO YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. GAZ117-119-139-141-SCZ048>051-150900- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 420 PM EDT FRI SEP 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HEAVY RAIN...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND LOCALIZED FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. COASTAL WEATHER...A STRONG AREA OF HIGH PRESSURE WILL BUILD FROM THE NORTH BEGINNING SUNDAY AND PERSISTING THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. THIS WILL BRING A PROLONGED PERIOD OF STRONG NORTHEAST AND EAST WINDS...ALONG WITH LARGE AND ROUGH SURF. AS A RESULT...THERE IS THE POTENTIAL FOR MODERATE TO SEVERE BEACH EROSION...HIGH SURF...AN ENHANCED RISK OF RIP CURRENTS...AND POSSIBLY COASTAL FLOODING. PLEASE REFER TO THE COASTAL HAZARD MESSAGE FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...PLEASE RELAY ANY REPORTS OF RAINFALL OR FLOODING TO YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. AMZ330-350-352-354-374-150900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 420 PM EDT FRI SEP 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...A FEW THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 30 KNOTS...AND VERY HEAVY RAIN REDUCING VISIBILITY TO LESS THAN 1 NM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...PLEASE RELAY ANY MARINE REPORTS TO YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. 33
In the hours before
Local storm report, Sep 14, 3:26 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
326 PM EDT FRI SEP 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG STATESBORO 32.45N 81.78W
09/13/2007 BULLOCH GA DEPT OF HIGHWAYS
3 TREES AND NUMEROUS TREE LIMBS BLOWN DOWN. DAMAGE
OCCURRED ON GEORGIA AVENUE AND CHELSEA CIRCLE.
&&Special weather statement, Sep 14, 7:01 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 701 PM EDT FRI SEP 14 2007 GAZ099-142330- CANDLER- 701 PM EDT FRI SEP 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY THROUGH 730 PM EDT... AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR ALINE...OR ABOUT 8 MILES SOUTHWEST OF METTER...MOVING NORTHEAST AT 20 MPH. AREAS IN AND AROUND ALINE...METTER AND PULASKI WILL BE IMPACTED THROUGH 730 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. JRL
Special weather statement, Sep 14, 7:20 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 720 PM EDT FRI SEP 14 2007 SCZ045-150000- BERKELEY- 720 PM EDT FRI SEP 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT NORTHERN BERKELEY COUNTY THROUGH 800 PM EDT... AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR MOOREFIELD...OR ABOUT 13 MILES NORTHWEST OF MONCKS CORNER...MOVING NORTHEAST AT 35 MPH. AREAS IN AND AROUND BONNEAU...BONNEAU BEACH...CROSS...EADYTOWN AND SAINT STEPHEN WILL BE IMPACTED THROUGH 800 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. JRL
Special weather statement, Sep 14, 7:33 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 733 PM EDT FRI SEP 14 2007 GAZ101-116-150015- EFFINGHAM-INLAND BRYAN- 733 PM EDT FRI SEP 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN EFFINGHAM COUNTY AND NORTHERN BRYAN COUNTY THROUGH 815 PM EDT... AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR LANIER...OR ABOUT OVER PEMBROKE...MOVING NORTHEAST AT 20 MPH. AREAS IN AND AROUND BLITCHTON...EDEN...ELLABELL...LANIER...MARLOW... MELDRIM...PEMBROKE AND PINEORA WILL BE IMPACTED THROUGH 815 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. JRL
Special weather statement, Sep 14, 7:37 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 737 PM EDT FRI SEP 14 2007 GAZ137-140-141-150015- COASTAL MCINTOSH-INLAND MCINTOSH-LONG- 737 PM EDT FRI SEP 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LONG COUNTY AND MCINTOSH COUNTY THROUGH 815 PM EDT... AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF LUDOWICI TO 13 MILES SOUTH OF COX... MOVING EAST AT 15 MPH. AREAS IN AND AROUND CARNIGAN...COX...CRESCENT...DARIEN...EULONIA... JONES...LUDOWICI...MERIDIAN...PINE HARBOR...RIDGEVILLE...SAPELO ISLAND...TOWNSEND AND VALONA WILL BE IMPACTED THROUGH 815 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. UNPLUG COMPUTERS...TELEVISION SETS...AND OTHER HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. JRL
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 11:43 PM EDT | Areal Flood Advisory | CHS | Bryan, Liberty, Long, McIntosh | 2 hr |
| Sep 14, 12:43 AM EDT | Areal Flood Advisory | CHS | Chatham | 2 hr |
| Sep 14, 12:46 AM EDT | Special Marine Warning | CHS | 119 min | |
| Sep 14, 1:19 AM EDT | Special Marine Warning | CHS | 116 min | |
| Sep 14, 4:11 PM EDT | Coastal Flood Statement | CHS | 3 days | |
| Sep 14, 7:53 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 67 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.